# SDR FDEA201710112899

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,232 hours, 20,008 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: SM600BA25N22
- Condition: Failed
- Location: Adg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A TEST FLIGHT,  DEPLOYED THE ADG FOR TESTING.  THE ADG ELECTRIC SWITCH DID NOT CHARGE THE BATTERY, -40 AMPS DISCHARGE DURING ENTIRE TEST.  BATTERY VOLTAGE DROPPED TO 27 VOLTS. LEAC AND REAC BUSSES WERE POWERED.  THE ADG LEFT EMERGENCY AC BUSS, RCCB B1-1722 REMOVED AND REPLACED IAW AMM 24-50-01-4, AND WDM 24-61-11. GROUND TESTED THE ADG SYSTEM IAW AMM 24-25-00-700-802 AND FOUND SATISFACTORYWITH SMALLER BATTERY  DISCHARGE AND POSITIVE CHARGING WAS AVAILABLE. ADG RESTORED IAW AMM 24-25-01-2.
